# SDR SWAA2018021919839

- Difficulty date: January 15, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 67,270 hours, 38,475 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT DELAMINATED,  ON THE UPPER TRAILING EDGE WEDGE.  R & R THE NR 3 SLAT IAW MM.
